# SDR AALA202511106956

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 56,034 hours, 21,443 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R EMERGENCY DOOR YELLOW ARMED HANDLE LOOSE. MAINTENANCE TIGHTENED 2R EMERGENCY DOOR INSIDE YELLOW HANDLE PER AMM 52-22-00.
